# SDR SWAA2024041173536

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 33,870 hours, 16,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN MIDDLE AISLE; FELL DOWN AND DOES NOT ILLUMINATE<[01] R/R EMERGENCY EXIT SIGN AND REPLACED L/H OVER WING EXIT LIGHT BATTERY PACK IAW AMM 33-51-01 & AMM 33-51-06 RESPECTIVELY.
